# SDR UF6A000109

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - FLT 5729 - NR 1 ENGINE AUTOFEATHER DOES NOT ARM ON TAKEOFF ROLL.  MAINTENANCE CLEARED NR 1 ENGINE EEC AND PERFORMED AUTOFEATHER TEST SYSTEM OPS CHECKED GOOD.  (M)
